# SDR IPXA2024112615555

- Difficulty date: November 1, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 27,594 hours, 17,005 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UPR53810798200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: CRACK FOUND ON LH FR40 LOWER RADIUS HOLE (FIRST LAYER). RAPAIRED LH FR40 LOWER RADIUS HOLE (FIRST LAYER) I.A.W. E.O.-64759-JIC003 REV. 1 (TASK CARD T3F18E005J6P4). (FILLER, P/N: UPR53810798200, BATCH: 0003044070, TRAVELER # T24/1786448; COVER PLATE, P/N: UPR53810798201, BATCH: 000344070, TRAVELER # T24/1786447; BOLT, P/N: EN6115K8-24, BATCH: 0004061132; BOLT, P/N: EN6115V5-23, BATCH: 0004260655 AND SEALANT, P/N: PR1422B2, BATCH: 0004305492.) ADDED SDR AND COMPLETED
